# SDR ASAA2012081592727

- Difficulty date: August 1, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,914 hours, 5,269 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT DURING INFLT APU START. ( NOTE )  FL 380 TEMP -44C TEMP FLUCTUATED  800-820 DEGREES.  PRIOR FAULT LIGHT ILLUMINATION.  VERBAL FROM FLIGHT CREW WAS APU STARTED ON 2ND ATTEMPT ABOVE FL 290.  RAN APU BITE FOUND MAINT MESSAGE 49-41010 NO ACCELARATION SHUTDOWN.  C/W FAULT ISOLATION TASK 49-40-00-810-801.  COULD NOT DUPLICATE MALFUNCTION.  NO HISTORY LAST 30 DAYS. CURRENTLY ON DEFERRAL FOR CSS VERIFICATION FLIGHT.
